# SDR YENA20110818324

- Difficulty date: August 18, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 37,521 hours, 13,335 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Flex Line
- Part number: 201042821
- Condition: Ruptured
- Location: Lt Mlg
- Part time: 37,521 hours, 13,335 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 369 LGA-PBI, AFTER LANDING, HYD G RSVR LO LVL, A/C TOW TO GATE.  REMOVED AND REPLACED FLEX LINE TO THE BRAKE SELECTOR VALVE LT MLG AND ALL OPS CHECK GOOD PER AMM 32-42-77.
